# SDR ASOA2014122211892

- Difficulty date: December 15, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 21,158 hours, 20,321 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE AFT PRESSURE BULKHEAD.  CRACK IS LOCATED JUST ABOVE THE AFT CARGO DOOR TRACK AT LBL 27.50 ABOVE WL 121.93 AND AT THE ZEE MEMBER HEEL LINE LOCATION.  CRACK MEASURES APPROX .75 IN VERTICAL.
